| Model Number |
LO-PRO LOCK SCRW,SS 3.5X 12MM |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(4).
Event or Problem Description
On 09/20/2021, it was reported by a sales representative via (b)(4) that an ar-8835l-12 lo-pro locking screw (line #1) and ar-8835l-16 lo pro locking screw (line #2), would not lock into the plate.This was discovered during use in a clavicle fracture on (b)(6) 2021. the case was completed by swapping out the screws.